# SDR SIMA20121223006

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT LOOSE IN HOLDER CHARGES INTERMITTENTLY.  REPLACED FORWARD F/A FASHLIGHT MOUNTING BRACKET.
